On generalized Szasz-Bernstein –Type Operators
Journal of University of Babylon,
Volume 26, Issue 4, Pages 0-0
AbstractResently Dr.R.P. Pathak and Shiv Kumar Sahoo in 2012 intrudes a new modified Szasz-Bernstein –type operators, in the present paper, we introduce generalize Szasz- Bernstein- type operators , we proved that the operators are converge to the function being approximation. In addition, we establish a Voronovaskaja- type asymptotic formula for this operators .
- Article View: 148
- PDF Download: 10